Anaphoric dependencies in ellipsis

DSpace/Manakin Repository

Anaphoric dependencies in ellipsis

Citable link to this page

 

 
Title: Anaphoric dependencies in ellipsis
Author: Shieber, Stuart ORCID  0000-0002-7733-8195 ; Kehler, Andrew

Note: Order does not necessarily reflect citation order of authors.

Citation: Andrew Kehler and Stuart M. Shieber. Anaphoric dependencies in ellipsis. Computational Linguistics, 23(3)457 - 466, 1997.
Full Text & Related Files:
Published Version: http://www.aclweb.org/anthology/J97-3005
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:2031714

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters